JGM
Killing's equations for invariant metrics on Lie groups
Firas Hindeleh Gerard Thompson
Journal of Geometric Mechanics 2011, 3(3): 323-335 doi: 10.3934/jgm.2011.3.323
This article is the first in a series that will investigate symmetry and curvature properties of a right-invariant metric on a Lie group. This paper will consider Lie groups in dimension two and three and will focus on the solutions of Killing's equations. A striking result is that several of the three-dimensional Lie groups turn out to be spaces of constant curvature.
keywords: right-invariant Riemannian metric Lie algebra Killing vector field. Lie group

Year of publication

Related Authors

Related Keywords

[Back to Top]